Research Repository

Sliding mode control for linear systems with time-varying input and state delays

Xia, Yuanqing, Yang, Hongjiu, Fu, Mengyin and Shi, Peng (2011) Sliding mode control for linear systems with time-varying input and state delays. Circuits, Systems and Signal Processing, 30 (3). pp. 629-641. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with a sliding mode control for linear systems with input and state time-varying delays. Two different time delays are considered for the sliding mode control of a continuous linear system. Delay-dependent sufficient conditions are given for the existence of sliding manifolds in terms of linear matrix inequalities. A reaching motion controller is also proposed for such systems by means of both reaching law and inequality approach. An inverted pendulum system is utilized to illustrate the effectiveness of the developed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID21747, sliding mode control, input-state delay, delay-dependent stability, linear matrix inequality
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0906 Electrical and Electronic Engineering
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 18 Dec 2011 23:16
Last Modified: 18 Dec 2011 23:16
URI: http://vuir.vu.edu.au/id/eprint/7132
DOI: https://doi.org/10.1007/s00034-010-9237-x
ePrint Statistics: View download statistics for this item
Citations in Scopus: 26 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar